Volume 28,Issue 1,2008 Table of Contents

   
Other Issues:  
  

目录

Global Exponential Stability of Fuzzy Cellular Neural Networks with Impulses and Infinite Delays
  ZHU Wei and XU Dao-yi
  2008,28(1):1-10 [Abstract(2369)]  [View PDF]
  
On Poincar\'{e}-Type Continuum and Certain of Its Basic Properties
  HSU Leetsch Charles
  2008,28(1):11-21 [Abstract(2120)]  [View PDF]
  
A Random Walk Problem Involving Generalized Binomial Series
  SUN Ping
  2008,28(1):22-24 [Abstract(1441)]  [View PDF]
  
Actions of Semisimple Weak Hopf Algebras
  GAO Nan
  2008,28(1):25-34 [Abstract(1852)]  [View PDF]
  
Prime Rings with Generalized Derivations
  HUANG Shu-liang and FU Shi-tai
  2008,28(1):35-38 [Abstract(1906)]  [View PDF]
  
Nested Chain Order
  ZHANG Hua-jun
  2008,28(1):39-45 [Abstract(1567)]  [View PDF]
  
A Short Proof of Ramanujan's $\mbox{}_1\psi_1$ Formula
  CHEN Xiao-jing,LIU Qi-qun and MA Xin-rong
  2008,28(1):46-48 [Abstract(1464)]  [View PDF]
  
On the Hochschild Cohomology and Homology of Endomorphism Algebras of Exceptional Sequences over Hereditary Algebras
  YAO Hai-lou and PING Yan-ru
  2008,28(1):49-56 [Abstract(1834)]  [View PDF]
  
On $(m,n)$-Coherent Modules and Preenvelopes
  SONG Xian-mei and CHEN Jian-long
  2008,28(1):57-66 [Abstract(1642)]  [View PDF]
  
A Construction of Orthogroups with Inverse Transversals
  SONG Guang-tian and MENG Xiang-qin
  2008,28(1):67-73 [Abstract(1467)]  [View PDF]
  
$f$-Projective and $f$-Injective Modules
  GENG Yu-xian
  2008,28(1):74-80 [Abstract(1843)]  [View PDF]
  
Refined Semilattice Structure of Left $C$-Wrpp Semigroups
  CHEN Yi-zhi and LI Yong-hua
  2008,28(1):81-93 [Abstract(2154)]  [View PDF]
  
Orders of the Renner Monoids of Adjoint Type
  LEI Jie,LI Zhou and CAO You-an
  2008,28(1):94-102 [Abstract(1477)]  [View PDF]
  
On Fuzzy Interior Ideals in Semigroups
  ZHAN Jian-ming and MA Xue-ling
  2008,28(1):103-110 [Abstract(2440)]  [View PDF]
  
Constructing Exact Solutions for Two Nonlinear Systems
  ZHAO Xue-qin,ZHI Hong-yan and ZHANG Hong-qing
  2008,28(1):111-118 [Abstract(2026)]  [View PDF]
  
Group Law and Varieties
  LI Qian-lu
  2008,28(1):119-124 [Abstract(1835)]  [View PDF]
  
Asymptotic Expansion for Cycles in Homology Classes for Graphs
  LIU Dong-sheng
  2008,28(1):125-139 [Abstract(1848)]  [View PDF]
  
The Convergence of Hermite Interpolation Operators on the Real Line
  ZHAO Yi,LI Jiang-bo and ZHOU Song-ping
  2008,28(1):140-146 [Abstract(2390)]  [View PDF]
  
Strong Converse Inequality for Sz\'{a}sz Operators
  LIU Li-xia,YANG Ge and GUO Shun-sheng
  2008,28(1):147-155 [Abstract(1998)]  [View PDF]
  
On a Linear Combination Operator of Neumann-Bessel Series
  WANG Shu-yun and HE Jia-xing
  2008,28(1):156-160 [Abstract(1746)]  [View PDF]
  
A New Fixed Point Theorem in Noncompact Hyperconvex Metric Spaces and Its Application to Saddle Point Problems
  WEN Kai-ting
  2008,28(1):161-168 [Abstract(2013)]  [View PDF]
  
Approximating Fixed Points of Pseudocontractive Mapping in Banach Spaces
  YAO Yong-hong and CHEN Ru-dong
  2008,28(1):169-176 [Abstract(2029)]  [View PDF]
  
Conjugacy Classes of Torsion in $4\times 4$ Integral Symplectic Group
  YANG Qing-jie
  2008,28(1):177-191 [Abstract(2318)]  [View PDF]
  
Strong Consistency of Maximum Quasi-Likelihood Estimator in Quasi-Likelihood Nonlinear Models
  XIA Tian and KONG Fan-chao
  2008,28(1):192-198 [Abstract(2219)]  [View PDF]
  
Asymptotic Behavior for Random Walks in Time-Random Environment on $Z^1$
  HU Xue-ping and ZHU Dong-jin
  2008,28(1):199-206 [Abstract(1708)]  [View PDF]
  
The Kinematic Density for Pairs of Intersecting Lines
  XIE Peng,XIE Ke-yao and CHENG Meng-liang
  2008,28(1):207-210 [Abstract(1642)]  [View PDF]
  
An Algebraic System and Its Application
  WEI Yuan and ZHANG Yu-feng
  2008,28(1):211-216 [Abstract(1707)]  [View PDF]
  
Some Results on Sum Graph, Integral Sum Graph and Mod Sum Graph
  ZHANG Ming,YU Hong-quan and MU Hai-lin
  2008,28(1):217-222 [Abstract(1621)]  [View PDF]